# SDR REXA2021022300071

- Difficulty date: February 10, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 15,227 hours, 10,944 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: MM6703712122
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION 80% FSH RT UPPER PYLON FOURTH HOLE FROM AFT FWD TOP SIDE OF HOLE FAILS NDT.  COMPLIED WITH MHIRJ REO 690-54-51-039 REV-- DATED 2021-02-06.
